# SDR ASAA2024110453674

- Difficulty date: November 4, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 65,422 hours, 19,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233001 THREE EMERGENCY BATTERY PACKS REQUIRE REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED M1670, M1673, M1675 REF AMM 33-51-06-960-805.
